# SDR FDEA201602120508

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 48,330 hours, 20,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Intermittent
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENTRY DOOR WILL NOT ARM.  TROUBLE SHOT IAW FIM 25-66 FT 802.  FOUND SLIDE LIGHT BULBS, L404 TO BE INTERMITTENTLY INOPERATIVE.  R & R L404, TWO 387 BULBS IAW WDM 25-66-11 & SMP.  GND TESTED GOOD MULTIPLE TIMES IAW AMM 25-66-00-0 PAR 5A.  OK FOR SERVICE.
